# SDR SWIA202054213

- Difficulty date: November 5, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NUTPLATE ON LOWER LT DORSAL FIN MOUNTING FLANGE.  C-CHECK RO 11/20/2020.  REMOVED AND REPLACED BROKEN NUTPLATE ON LOWER LT DORSAL FIN MOUNTING FLANGE, REF SRM.
